# SDR SIMA20150719001

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 30,016 hours, 25,249 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pivot
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

AT 370FT, ADC 1 IAS WAS READING +/- 20 KNOTS & ALTITUDE WAS +/- HIGH SPEED AUROL WARNING PRESENT.  SELECTED ADC 2 ISIS & ADC 2 READ SAME INFO.  INSPECTED PITOT DRAINS FOR MOISTURE, NONE FOUND.  INSPECTED PITOT TUBES & STATIC PORTS, NO DEFECTS NOTED.    FOUND WATER IN PITOT STATIC DRAIN AND REMOVED IAW MM 34-13-00.  PERFORMED FUNCTIONAL CHECK OF ADC 1, NO FAULTS FOUND IAW MM 34-15-00.
